# SDR DALA2025021901245

- Difficulty date: February 15, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0813228) CRACK ANGLE - CLIP LOC. BS 500H FWD AREA AND LEVEL STR 26R FWD CARGO COMPARTMENT. REPLACED ANGLE CLIP LOC. BS 500H FWD AREA AND LEVEL STR 26R FWD CARGO COMPARTMENT AS PER AS PER B737-800 SRM 51-40-02 AND AND B737-800 SRM-51-10-02 AND DWG: 143A7505.
